# SDR 9520245524

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524US
- Make and model: Boeing 757251
- Aircraft serial: 23618
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L AND 4R EMERGENCY LIGHTS CYCLE ON AND OFF DURING DIFFERENT PERIODS OF FLIGHT.  REPLACED BATTERY.
